# SDR MASA2011021501933

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,775 hours, 15,462 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING WITH DOOR CLOSED.  MX REMOVED AND REPLACED PAX DOOR INDICATION WIRING HARNESS.
